Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) derivative of propionic acid with analgesic, anti-inflammatory and antipyretic activity. The therapeutic properties of the drug are thought to be due to the inhibitory effect on the enzyme cyclooxygenase which results in a significant inhibition of prostaglandin synthesis. These properties provide symptomatic relief from inflammation, pain and fever.

Syrup 100 mg / 5ml (children): Each teaspoon of syrup (~ 5.0 ml) contains Ibuprofen 100 mg.